# SDR USAA2014010800011

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 43,653 hours, 15,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SERIES OF ECAM MESSAGES AFTER TAKEOFF FROM PHL.  FIRST OFFICER'S PITOT ANTI-ICE, ENG 2 THRUST REVERSER FAULT & TCAS NAV FAULT.  FLIGHT RETURNED TO FIELD AT PHL.  UPON LANDING, CREW RECEIVED A LG SYS DISAGREE FAULT.  SUSPECT LG SENSOR, REPLACED RT MLG PROXIMITY SENSOR 20GA IAW AMM 32-31-73-400-001-A..  OPERATIONS TESTED NORMAL.
